MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS ZYMED HOLTER SOFTWARE; ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM

PHILIPS MEDICAL SYSTEMS ZYMED HOLTER SOFTWARE; ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM
Model Number 860292
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported they received the recorder back with the wrong patient name.There was no patient involved.
 
Additional Manufacturer Narrative
Serial number is unknown.Serial number and udi were incorrectly populated in the initial thirty day report and should have blank.

Brand Name
ZYMED HOLTER SOFTWARE
Common Device Name
ELECTROCARDIOGRAPH, AMBULATORY, WITH ANALYSIS ALGORITHM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8903131
Report Number1218950-2019-06183
Device Sequence Number1828608
Product Code MLO
UDI-Device Identifier00884838000476
UDI-Public(01)00884838000476
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K992197
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860292
Device Catalogue Number860322
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/29/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1